# SDR AWXA200300100

- Difficulty date: February 2, 2003
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N619AW
- Make and model: Airbus A320-232
- Aircraft serial: 527
- Aircraft time: 23,314 hours, 10,727 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Dirty
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LAS - AIR TURN BACK - FLT 0728 - AFTER TAKEOFF FROM LAS EN ROUTE FOR ORD IN GUSTY WIND CONDITIONS THE AFT CARGO DOOR LIGHT ILLUMINATED, TURNED BACK TO LAS AND LANDED WITHOUT FURTHER EVENT. MAINTENANCE INSPECTED AND CLEANED THE AFT CARGO DOOR LOCKING MECHANISM UNDER PANEL 826AR, CLEANED AFT CARGO DOOR PROXIMITY SENSOR AND TARGET, AND CHECKED SENSOR GAP, GAP WAS GOOD IAW AMM 52-32-00-501.
